# SDR AALA201906039021

- Difficulty date: May 23, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000300
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: AREA OF CORROSION AROUND MOUNT HOLE 1"X1"X .064" DEEP ON FLOOR BEAM FR65, -Y765. REMOVED AND REPLACED FLOOR BEAM P/N D5347209000300 IAW SRM 51-42-11.
